# SDR SIMA20190105003

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 33,274 hours, 29,607 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX608422
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN FLIGHT HYD 1 SYS FAILED. "TRANSFERRED FROM AML PAGE 4373972 ITEM 1". C/A- REMOVED AND REPLACED NR 1 ENG. HYDRAULIC EDP AND REMOVED AND REPLACED RT MLG UNLOCKING ACTUATOR UP PRESSURE LINE IAW AMM 20-10-04. PERFORMED NR 1 ENG. RUN AT MAX POWER FOR 3 MINUTES IAW RR MM 72-00-00 FOUND NO LEAKS AND HYDRAULIC PRESS TO BE IN LIMITS. AND PERFORMED GEAR SWING NO DEFECTS NOTED. REMOVED AND STOWED GEAR PINS IAW AMM 32-00-01.
